MathSciNet Relay Station
MathSciNet bibliographic data
MR2541427 (2010i:11087) 11G18 (14G35)
Kisin, Mark Integral canonical models of Shimura varieties. J. Théor. Nombres Bordeaux 21 (2009), no. 2, 301–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement